# SDR AU980369

- Difficulty date: February 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna A188B
- System (JASC): 5540 · Rudder Structure
- Part: Hinge
- Part number: 07311007
- Condition: Cracked
- Location: Rudder
- Component: 07311009
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) TOP AND MIDDLE RUDDER ATTACHMENT HINGES PN  0731100-7 AND PN  0731100-9 CRACKED.
